# SDR CA031028007

- Difficulty date: October 21, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 55,046 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IAW  MM-7200-03-00640 DATED OCT.21 03. FILLET SEAL WAS REMOVED AT THE LOWER EDGE OF THE LAP JOINTS AT STRINGERS S4,S10 AND S14, BOTH LT AND RT SIDE. CLOSE VISUAL INSPECTION CARRIED OUT AND SCRIBE MARKS FOUND ON S4,S10 ANDS14, BOTH LT AND RT SIDES.
